# SDR ZZDA2009174

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION FS 1124 CRACK INDICATED AT THE END OF LONG 2R.  CUT OUT DAMAGED SECTION OF LONG 2R FROM STA 1113 TO 1127 AND INSTALLED NEW SECTION OF LONGERON AND SPLICE REPAIR PER B717 SRM 53-00-05 REPAIR 2 FIG 201.
